# SDR ASAA2023110445996

- Difficulty date: November 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N297AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60578
- Aircraft time: 16,771 hours, 5,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED T/C 78233001 FOUND EMERGENCY LIGHT ASSOCIATED WITH BATTERY PACK M1673 INOP. GROUNDED - YES. REMOVED AND REPLACED M1673, EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK. REF AMM 33-51-06-960-805/806. EMERGENCY LIGHT OPERATIONAL TEST NORMAL. AMM 33-51-00-710-801.
